Burning while using (canesten) thrush cream?

Watch this thread
Anonymous #1
#1
Report Thread starter 3 years ago
#1
Does anyone experience burning and slight itching when using canesten Cream for thrush?

I have used both the external and internal ones and have experienced this.
I've read online it's a symptom of an allergic reaction so bit worried about using it now.

If I am what else can I use to treat it? This is quite a severe case but worried about using canesten as could develop a life threatening allergy :/
0
reply
Advertisement
Anonymous #1
#2
Report Thread starter 3 years ago
#2
Quite a severe case of thrush I mean.
0
reply
_roman0f
Badges: 7
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#3
Report 3 years ago
#3
is it clotrimazole 1% cream(canesten is the brand) this is what I use. Yes I told my dr and she said its ok if it burn when you first put it on but I don't think she understood me. after about 15 minutes of putting it on it stings really bad then itches even more and doesn't stop, I have to wash it off it doesn't help with the itch at all. try taking a shallow bath with salt in. or what works best for me is putting frozen coconut oil up there, it feels amazing lol. obviously its going to melt out of you so lie down or wear a pad
0
reply
Advertisement
_roman0f
Badges: 7
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#4
Report 3 years ago
#4
try the internal gel or tablet pessary to actually treat it
0
reply
Anonymous #1
#5
Report Thread starter 3 years ago
#5
Tried the internal gel, burned just as much as internal cream did I believe.

Not tried the tablet to insert yet, that may be a less harsh option thanks 🙂 I've tried natural yogurt, didn't know you could have coconut oil
0
reply
Advertisement
_roman0f
Badges: 7
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#6
Report 3 years ago
#6
hope the tablet works! I've been too scared to try natural yogurt lol. any natural pure oil works its just that coconut oil is solid so you can actually insert it and it has antimicrobial/fungal properties
(Original post by Anonymous)
Tried the internal gel, burned just as much as internal cream did I believe.

Not tried the tablet to insert yet, that may be a less harsh option thanks 🙂 I've tried natural yogurt, didn't know you could have coconut oil
0
reply
Anonymous #2
#7
Report 3 years ago
#7
(Original post by Anonymous)
Tried the internal gel, burned just as much as internal cream did I believe.

Not tried the tablet to insert yet, that may be a less harsh option thanks 🙂 I've tried natural yogurt, didn't know you could have coconut oil
Ask for the oral capsule (fluconazole)
0
reply
Advertisement
Anonymous #1
#8
Report Thread starter 3 years ago
#8
I had awful side effects from the oral pill so might just stick with the cream or tablet.

I don't think I'm allergic or would have had a worse reaction by now. Just burns lol

Thanks!
0
reply
_roman0f
Badges: 7
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#9
Report 3 years ago
#9
I was literally reading something online last night by coincidence about something called vulvodynia which causes vulvar irritation/ pain and it said some medications found in thrush treatment can cause it! idk the link but the website was Health Day if you want to find it
(Original post by Anonymous)
I had awful side effects from the oral pill so might just stick with the cream or tablet.

I don't think I'm allergic or would have had a worse reaction by now. Just burns lol

Thanks!
0
reply
Advertisement
scorpiorules
Badges: 13
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#10
Report 3 years ago
#10
There are alternative creams - ask your GP
0
reply
Anonymous #1
#11
Report Thread starter 3 years ago
#11
I will when I get home Can't right now still up country for a while so just gonna get the cream again, and talking to my doc about it is awkward lol
(Original post by scorpiorules)
There are alternative creams - ask your GP
0
reply
Advertisement
scorpiorules
Badges: 13
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#12
Report 3 years ago
#12
Go to a walk-in clinic - you don't have to be registered - or ask the chemist. You can buy it over the counter.
0
reply
scorpiorules
Badges: 13
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#13
Report 3 years ago
#13
natural yoghurt can be just as soothing and change your diet - cut out sugar and bread as they exaccerbate thrush
0
reply
Advertisement
Anonymous #1
#14
Report Thread starter 3 years ago
#14
I go home Sunday and wouldn't be able to go to the walk in centre before then so may as well buy canesten and pray i'm not allergic or just wait till i get home.

I could ask a chemist if there are any alternatives as I'm not aware of any thus far
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Year 12s - where are you at with making decisions about university?

I’ve chosen my course and my university (22)
28.21%
I’ve chosen my course and shortlisted some universities (27)
34.62%
I’ve chosen my course, but not any universities (8)
10.26%
I’ve chosen my university, but not my course (3)
3.85%
I’ve shortlisted some universities, but not my course (4)
5.13%
I’m starting to consider my university options (11)
14.1%
I haven’t started thinking about university yet (2)
2.56%
I’m not planning on going to university (1)
1.28%

Watched Threads

View All